Alert archive / North Dakota / Red Flag Warnings in 2008

Red Flag Warning 22, NWS Bismarck, ND

May 19, 200824 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at May 19, 2008, 3:29 AM MDT for 24 counties in North Dakota. It took effect at May 19, 2008, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 19, 2008, 3:29 AM MDT (09:29 UTC)
In effect from
May 19, 2008, 12:00 PM MDT
Expired
May 19, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND
All 24 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 1:27 PM MDTHIGH SUST WINDS 40Bismarck, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3215 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 190929
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
429 AM CDT MON MAY 19 2008

...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES
THIS AFTERNOON THROUGH EARLY EVENING OVER WESTERN AND PORTIONS OF
CENTRAL NORTH DAKOTA...

.A COMBINATION OF NORTHWEST WINDS OF 20 TO 35 MPH...HIGH
TEMPERATURES IN THE 70S...AND MINIMUM RELATIVE HUMIDITIES AROUND
15 TO 20 PERCENT WILL GENERATE DANGEROUS RANGELAND FIRE
CONDITIONS MONDAY AFTERNOON INTO THE EARLY MONDAY EVENING.
EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE.

NDZ001>003-009>011-017>022-031>035-040>046-191730-
/O.UPG.KBIS.FW.A.0009.080519T1800Z-080520T0200Z/
/O.NEW.KBIS.FW.W.0022.080519T1800Z-080520T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
429 AM CDT MON MAY 19 2008 /329 AM MDT MON MAY 19 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG NORTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH AND RELATIVE HUMIDITIES
OF 15 TO 20 PERCENT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

LOOK FOR WINDS TO BECOME NORTHWEST AND INCREASE IN THE AFTERNOON
HOURS TO 25 TO 35 MPH. IN ADDITION...LOW AFTERNOON HUMIDITIES
AROUND 15 TO 20 PERCENT AND SIGNIFICANT DRY VEGETATION WILL
COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV
4 follow-up statements
000 
WWUS83 KBIS 191547
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1047 AM CDT MON MAY 19 2008

...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES
THIS AFTERNOON THROUGH EARLY EVENING OVER WESTERN AND PORTIONS OF
CENTRAL NORTH DAKOTA...

.A COMBINATION OF NORTHWEST WINDS OF 20 TO 35 MPH...HIGH
TEMPERATURES IN THE 70S...AND MINIMUM RELATIVE HUMIDITIES AROUND
15 TO 20 PERCENT WILL GENERATE DANGEROUS RANGELAND FIRE
CONDITIONS MONDAY AFTERNOON INTO THE EARLY MONDAY EVENING.
EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE.

NDZ001>003-009>011-017>022-031>035-040>046-200200-
/O.CON.KBIS.FW.W.0022.080519T1800Z-080520T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1047 AM CDT MON MAY 19 2008 /947 AM MDT MON MAY 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

LOOK FOR NORTHWEST WINDS OF 20 TO 35 MPH. IN ADDITION...LOW
AFTERNOON HUMIDITIES AROUND 15 TO 20 PERCENT AND SIGNIFICANT DRY
VEGETATION WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
TWH
000 
WWUS83 KBIS 192054
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT MON MAY 19 2008

...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES
THROUGH EARLY EVENING OVER WESTERN AND PORTIONS OF CENTRAL NORTH
DAKOTA...

.A COMBINATION OF NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45
TO 55 MPH...HIGH TEMPERATURES IN THE 70S...AND MINIMUM RELATIVE
HUMIDITIES AROUND 20 PERCENT WILL GENERATE DANGEROUS RANGELAND
FIRE CONDITIONS LATE THIS AFTERNOON INTO THE EARLY THIS EVENING.
EXPLOSIVE FIRE GROWTH IS LIKELY SHOULD A FIRE IGNITE.

NDZ001>003-009>011-017>022-031>035-040>046-200200-
/O.CON.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
354 PM CDT MON MAY 19 2008 /254 PM MDT MON MAY 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING... 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
TWH
000 
WWUS83 KBIS 200025
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT MON MAY 19 2008

...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES
THROUGH EARLY EVENING OVER PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA...

.SURFACE LOW PRESSURE SYSTEM HAS PROGRESSED INTO NORTHERN IOWA
THIS EVENING...AND A CANADIAN HIGH PRESSURE SYSTEM HAS PUSHED INTO
NORTH CENTRAL NORTH DAKOTA IN ITS WAKE. NORTHERLY WINDS HAVE
GENERALLY DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO AROUND 40
MPH...AND FURTHER WEAKENING IS FORECAST OVER THE NEXT COUPLE
HOURS. HAVE CANCELLED THE NORTHERN PART OF THE WARNING WHERE
OBSERVED WINDS AND RELATIVE HUMIDITIES HAVE FALLEN BELOW
CRITERIA...BUT WITH LOWER RELATIVE HUMIDITIES AND GUSTS UP TO 40
MPH POSSIBLE ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL PARTS OF
THE STATE...EXPECT TO ALLOW EXPIRATION AS PLANNED AT 9 PM CDT.

NDZ001>003-009>011-017-200130-
/O.CAN.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-
725 PM CDT MON MAY 19 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

SURFACE LOW PRESSURE SYSTEM HAS PROGRESSED INTO NORTHERN IOWA
THIS EVENING...AND A CANADIAN HIGH PRESSURE SYSTEM HAS PUSHED INTO
NORTH CENTRAL NORTH DAKOTA IN ITS WAKE. NORTHERLY WINDS HAVE
GENERALLY DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO AROUND 40
MPH...AND FURTHER WEAKENING IS FORECAST OVER THE NEXT COUPLE
HOURS. HAVE CANCELLED THE NORTHERN PART OF THE WARNING WHERE
OBSERVED WINDS AND RELATIVE HUMIDITIES HAVE FALLEN BELOW
CRITERIA.

$$

NDZ018>022-031>035-040>046-200200-
/O.CON.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
725 PM CDT MON MAY 19 2008 /625 PM MDT MON MAY 19 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

SURFACE LOW PRESSURE SYSTEM HAS PROGRESSED INTO NORTHERN IOWA
THIS EVENING...AND A CANADIAN HIGH PRESSURE SYSTEM HAS PUSHED INTO
NORTH CENTRAL NORTH DAKOTA IN ITS WAKE. NORTHERLY WINDS HAVE
GENERALLY DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO AROUND 40
MPH...AND FURTHER WEAKENING IS FORECAST OVER THE NEXT COUPLE
HOURS. WITH OBSERVED RELATIVE HUMIDITIES AND GUSTS UP TO 40 MPH
POSSIBLE ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL PARTS OF THE
STATE...EXPECT TO ALLOW EXPIRATION AS PLANNED AT 9 PM CDT.

$$

SCHECK
000 
WWUS83 KBIS 200214
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT MON MAY 19 2008

...RED FLAG WARNING OVER PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA FOR LOW RELATIVE HUMIDITY AND VERY STRONG WINDS HAS BEEN
ALLOWED TO EXPIRE...

.OBSERVED RELATIVE HUMIDITIES ACROSS THE REGION ARE ABOVE 30
PERCENT...WITH THE EXCEPTION OF SOME MID 20 PERCENT REPORTS IN
EXTREME SOUTHWESTERN NORTH DAKOTA. ADDITIONALLY...WINDS HAVE
DECREASED TO 10 TO 15 MPH...AND ARE EXPECTED TO REMAIN BELOW 15
MPH THROUGH TONIGHT. SINCE THIS IS WELL BELOW WARNING 
CRITERIA...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

NDZ018>022-031>035-040>046-200315-
/O.EXP.KBIS.FW.W.0022.000000T0000Z-080520T0200Z/
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
914 PM CDT MON MAY 19 2008 /814 PM MDT MON MAY 19 2008/

...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

OBSERVED RELATIVE HUMIDITIES ACROSS THE REGION ARE ABOVE 30
PERCENT...WITH THE EXCEPTION OF SOME MID 20 PERCENT REPORTS IN
EXTREME SOUTHWESTERN NORTH DAKOTA. ADDITIONALLY...WINDS HAVE
DECREASED TO 10 TO 15 MPH...AND ARE EXPECTED TO REMAIN BELOW 15
MPH THROUGH TONIGHT. SINCE THIS IS WELL BELOW WARNING 
CRITERIA...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

SCHECK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 19, 2:55 AM MDT, 34 minutes earlier.

Area forecast discussion, May 19, 2:55 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
355 AM CDT MON MAY 19 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
FORECAST PROBLEM TODAY WILL BE STRONG WINDS AND FIRE WEATHER
CONCERNS. HAVE USED A COMBINATION OF THE NAM AND GFS FOR DETAILS.

CURRENTLY SURFACE LOW IS LOCATED OVER WESTERN NORTH DAKOTA NEAR
WATFORD CITY. AREA OF CONVECTION OVER SOUTHERN SASKATCHEWAN AND
NORTHEASTERN MONTANA WITH FAST MOVING CELLS AROUND 45 KTS AND SOME
LIGHTNING. THIS CONVECTION ASSOCIATED WITH A STRONG VORT MAX/SHORT
WAVE MOVING SOUTHEAST AND PROGGED TO MOVE ACROSS NORTH DAKOTA TODAY.
ANOTHER VORT FOLLOWS THIS STRONG IMPULSE OVER EASTERN NORTH DAKOTA
THIS AFTERNOON AND MAY HELP SET OFF SHOWERS/THUNDER FROM BOTTINEAU
TO JAMESTOWN AND SOUTH THIS AFTERNOON. THE SURFACE LOW CURRENTLY
OVER WESTERN NORTH DAKOTA IS PROGGED TO MOVE QUICKLY SOUTHEAST
TOWARDS SOUTHERN MINNESOTA AND IOWA BY EVENING...REPLACED BY COOL
DRY HIGH PRESSURE MOVING SOUTH FROM CANADA. IN ADDITION...AN UPPER
LEVEL H250 JET ACCOMPANIES THE SHORTWAVE AND A NORTHWEST TO
SOUTHEAST ORIENTED JET OF 110 KNOTS MOVES ACROSS WESTERN AND CENTRAL
NORTH DAKOTA THIS AFTERNOON. BUFR SOUNDINGS INDICATE THE ATMOSPHERE
WILL BE MIXED ADIABATICALLY FROM THE SURFACE TO H700 OVER ALL OF
WESTERN AND SOME OF CENTRAL NORTH DAKOTA. WILL ISSUE A WIND ADVISORY
FOR ALL BUT THE EASTERN-MOST COUNTIES IN MY FORECAST AREA.  THIS
WILL BE FAVORABLE FOR H850 AND H700 WINDS TO TRANSLATE DOWN TO THE
SURFACE...CREATING WIND SPEEDS OF 30 MPH WITH GUSTS OVER 40 MPH AT
TIMES. THE JAMESTOWN BUFR SOUNDING DID NOT INDICATE MIXING ALL THE
WAY UP TO H700...SO EXCLUDED EASTERN COUNTIES. SEE FIRE WEATHER
SECTION OF THIS DISCUSSION REGARDING A RED FLAG WARNING CONDITIONS.

HIGH PRESSURE RIDGE PUSHES INTO THE STATE TONIGHT AND CONTINUES TO
MOVE SOUTHEAST ON TUESDAY AS ATTENTION THEN TURNS TO THE NEXT STORM
SYSTEM. THE LONGWAVE TROUGH THAT MOVES INTO THE WEST COAST ON
TUESDAY BECOMES CUTOFF OVER THE SOUTHWESTERN CONUS. THIS MEANS THAT
ANY SHORTWAVE ENERGY IMPULSES MOVING NORTHWARD FROM THIS SYSTEM WILL
AFFECT THE WESTERN DAKOTAS TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT...AS THE H500 DOWNSTREAM RIDGE REMAINS OVER THE EASTERN
DAKOTAS. SOUTHEAST/EAST WINDS WILL INCREASE TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT MAINLY OVER SOUTHWESTERN NORTH DAKOTA. ANY
PRECIPITATION WILL BE IN THE FORM OF SHOWERS...WITH DRY ENOUGH
SURFACE DEWPOINTS AND NOT ENOUGH FORCING FOR THUNDERSTORM
DEVELOPMENT THROUGH WEDNESDAY NIGHT.

.LONG TERM...THURSDAY THROUGH MONDAY
MODELS CONTINUE TREND OF KEEPING SOUTHWESTERN CONUS TROUGH FARTHER WEST
WITH RESULT OF KEEPING DYNAMICS AND UNSTABLE AIR FARTHER WEST.
CONTINUED YESTERDAYS TREND OF DROPPING POPS AND MOVING FARTHER EAST.
STILL SOME CHANCE POPS OVER WEEKEND AS PIECES OF ENERGY EXIT TROUGH
AND PASS OVER TOP OF OMEGA BLOCKING RIDGE ANCHORED CENTER OF CONUS.
THOUGH NEW ECMWF SHOWS SOME QPF FOR NEW DAY 8 WILL LEAVE DRY FOR NOW
CONSIDERING UNCERTAINTY OF MODEL SOLUTIONS.

&&

.AVIATION...
BIGGEST CONCERN IN TAFS WILL BE TIMING STRONG WINDS BEHIND
TROUGH/FRONT NOW LOCATED FROM CYEN TO KMBG AND STUBBORN SCATTERED
POST FRONTAL SHOWERS CONTINUING INTO EASTERN MONTANA ATTM.

&&

.FIRE WEATHER...
WILL ISSUE A RED FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING
DUE TO STRONG NORTHWEST WINDS DEVELOPING WITH LOW HUMIDITIES
DROPPING INTO THE TEENS AND LOWER 20S OVER WESTERN NORTH DAKOTA. THE
ATMOSPHERE MIXING ALL THE WAY UP TO H700 - AROUND 10000 FEET - WILL
DRY THE LOWER ATMOSPHERE QUICKLY. 25 TO 35 MPH WINDS WITH GUSTS TO
40 MPH CAN BE EXPECTED BY EARLY AFTERNOON AND CONTINUE THROUGH
EARLY EVENING...WHEN WINDS SHOULD DIMINISH FAIRLY QUICKLY AS THE
TEMPERATURES DROP AND THE LOWER ATMOSPHERE DECOUPLES FROM THE
STRONGER WINDS ALOFT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>022-
031>035-040>046.

WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ001>004-009>012-017>022-
031>036-040>047-050.

&&

JV/HW
Hazardous weather outlook, May 18, 4:06 AM MDT, 23 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
506 AM CDT SUN MAY 18 2008

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-191015-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
506 AM CDT SUN MAY 18 2008 /406 AM MDT SUN MAY 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-002-009-010-017-018-031>033-040-041-043-044-191015-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
506 AM CDT SUN MAY 18 2008 /406 AM MDT SUN MAY 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:13 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 19 more17 hr

Nearby

Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.